Alert archive / Idaho / Fire Weather Watches in 2021
Fire Weather Watch 3, NWS Spokane, WA
NWS Spokane, WA issued this fire weather watch at Jul 5, 2021, 3:39 PM PDT for 5 counties in Idaho. It took effect at Jul 7, 2021, 12:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 5, 2021, 3:39 PM PDT (22:39 UTC)
- In effect from
- Jul 7, 2021, 12:00 AM PDT
- Expired
- Jul 6, 2021, 2:17 PM PDT
- In force
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Shoshone County, ID
The radar
The Spokane radar (KOTX), 89 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 10.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2923 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
449 WWUS86 KOTX 052239 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 339 PM PDT Mon Jul 5 2021 IDZ101-WAZ662-684>687-061500- /O.NEW.KOTX.FW.A.0003.210707T1200Z-210708T0300Z/ Northern and Central Idaho Panhandle (Zone 101)- East Portion of North Cascades National Park/Lake Chelan National Recreational Area (Zone 662)- East Washington Okanogan/Methow Valleys (Zone 684)- East Washington North Cascades (Zone 685)- East Washington Northeast (Zone 686)- East Washington Okanogan Highlands (Zone 687)- 339 PM PDT Mon Jul 5 2021 ...FIRE WEATHER WATCH IN EFFECT FROM EARLY WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR THUNDERSTORMS FOLLOWED BY WIND AND LOW RELATIVE HUMIDITY FOR NORTHERN WASHINGTON AND IDAHO... The National Weather Service in Spokane has issued a Fire Weather Watch for thunderstorms early Wednesday morning followed by wind and low relative humidity in the afternoon and early evening. * Affected Area: Fire Weather Zone 101 Northern and Central Idaho Panhandle, Fire Weather Zone 662 East Portion of North Cascades National Park/Lake Chelan National Recreational Area, Fire Weather Zone 684 East Washington Okanogan/Methow Valleys, Fire Weather Zone 685 East Washington North Cascades, Fire Weather Zone 686 East Washington Northeast and Fire Weather Zone 687 East Washington Okanogan Highlands. * Thunderstorms: Elevated early morning dry thunderstorms will be possible. Showers and thunderstorms will continue through the afternoon along the Canadian border. * Winds: Northwest 10 to 15 mph with gusts up to 25 mph in the afternoon. The strongest gusts will be across the southern portions of these fire weather zones. * Relative Humidities: 14 to 25 percent in the valleys and 25 to 39 percent over the higher terrain. * Impacts: New fire starts with rapid spread possible from gusty winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ WAZ673-674-676-677-680-682-061500- /O.NEW.KOTX.FW.A.0003.210707T0700Z-210708T0300Z/ East Washington Northern Columbia Basin (Zone 673)- East Washington Palouse and Spokane Area (Zone 674)- East Washington South Central Cascade Valleys (Zone 676)- East Washington Central Cascade Valleys (Zone 677)- East Washington South Central Cascade Mountains (Zone 680)- East Washington Central Cascade Mountains (Zone 682)- 339 PM PDT Mon Jul 5 2021 ...FIRE WEATHER WATCH IN EFFECT FROM MIDNIGHT WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR THUNDERSTORMS FOLLOWED BY WIND AND LOW RELATIVE HUMIDITY FOR EAST SLOPES OF THE CASCADES INTO THE COLUMBIA BASIN...PALOUSE AND SPOKANE AREA... The National Weather Service in Spokane has issued a Fire Weather Watch for thunderstorms early Wednesday morning followed by wind and low relative humidity in the afternoon and early evening. * Affected Area: Fire Weather Zone 673 East Washington Northern Columbia Basin, Fire Weather Zone 674 East Washington Palouse and Spokane Area, Fire Weather Zone 676 East Washington South Central Cascade Valleys, Fire Weather Zone 677 East Washington Central Cascade Valleys, Fire Weather Zone 680 East Washington South Central Cascade Mountains and Fire Weather Zone 682 East Washington Central Cascade Mountains. * Thunderstorms: Elevated early morning dry thunderstorms will be possible. * Winds: West 10 to 20 mph with gusts 25 to 35 mph. * Relative Humidities: 13 to 25 percent in the valleys and 25 to 47 percent over the higher terrain. * Impacts: New fire starts with rapid spread possible from gusty winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
3 follow-up statements
229 WWUS86 KOTX 061347 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 647 AM PDT Tue Jul 6 2021 IDZ101-WAZ662-684>687-070000- /O.CON.KOTX.FW.A.0003.210707T1200Z-210708T0300Z/ Northern and Central Idaho Panhandle (Zone 101)- East Portion of North Cascades National Park/Lake Chelan National Recreational Area (Zone 662)- East Washington Okanogan/Methow Valleys (Zone 684)- East Washington North Cascades (Zone 685)- East Washington Northeast (Zone 686)- East Washington Okanogan Highlands (Zone 687)- 647 AM PDT Tue Jul 6 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING FOR THUNDERSTORMS FOLLOWED BY WIND AND LOW RELATIVE HUMIDITY FOR NORTHERN WASHINGTON AND IDAHO... * Affected Area: Fire Weather Zone 101 Northern and Central Idaho Panhandle (Zone 101), Fire Weather Zone 662 East Portion of North Cascades National Park/Lake Chelan National Recreational Area (Zone 662), Fire Weather Zone 684 East Washington Okanogan/Methow Valleys (Zone 684), Fire Weather Zone 685 East Washington North Cascades (Zone 685), Fire Weather Zone 686 East Washington Northeast (Zone 686) and Fire Weather Zone 687 East Washington Okanogan Highlands (Zone 687). * Thunderstorms: Elevated early morning dry thunderstorms will be possible. Showers and thunderstorms will continue through the afternoon along the Canadian border. * Winds: Northwest 5 to 10 mph. * Relative Humidities: 15 to 41 percent. * Impacts: New fire starts with rapid spread possible from gusty winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ WAZ673-674-676-677-680-682-070000- /O.CON.KOTX.FW.A.0003.210707T0700Z-210708T0300Z/ East Washington Northern Columbia Basin (Zone 673)- East Washington Palouse and Spokane Area (Zone 674)- East Washington South Central Cascade Valleys (Zone 676)- East Washington Central Cascade Valleys (Zone 677)- East Washington South Central Cascade Mountains (Zone 680)- East Washington Central Cascade Mountains (Zone 682)- 647 AM PDT Tue Jul 6 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING FOR THUNDERSTORMS FOLLOWED BY WIND AND LOW RELATIVE HUMIDITY FOR EAST SLOPES OF THE CASCADES INTO THE COLUMBIA BASIN...PALOUSE AND SPOKANE AREA... * Affected Area: Fire Weather Zone 673 East Washington Northern Columbia Basin (Zone 673), Fire Weather Zone 674 East Washington Palouse and Spokane Area (Zone 674), Fire Weather Zone 676 East Washington South Central Cascade Valleys (Zone 676), Fire Weather Zone 677 East Washington Central Cascade Valleys (Zone 677), Fire Weather Zone 680 East Washington South Central Cascade Mountains (Zone 680) and Fire Weather Zone 682 East Washington Central Cascade Mountains (Zone 682). * Thunderstorms: Elevated early morning dry thunderstorms will be possible. * Winds: West 10 to 20 mph with gusts up to 30 mph. * Relative Humidities: 14 to 31 percent in the valleys and 31 to 48 percent over the higher terrain. * Impacts: New fire starts with rapid spread possible from gusty winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
051 WWUS86 KOTX 061433 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 733 AM PDT Tue Jul 6 2021 IDZ101-WAZ662-684>687-062245- /O.CON.KOTX.FW.A.0003.210707T1200Z-210708T0300Z/ Northern and Central Idaho Panhandle (Zone 101)- East Portion of North Cascades National Park/Lake Chelan National Recreational Area (Zone 662)- East Washington Okanogan/Methow Valleys (Zone 684)- East Washington North Cascades (Zone 685)- East Washington Northeast (Zone 686)- East Washington Okanogan Highlands (Zone 687)- 733 AM PDT Tue Jul 6 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING FOR THUNDERSTORMS FOLLOWED BY WIND AND LOW RELATIVE HUMIDITY FOR NORTHERN WASHINGTON AND IDAHO... * Affected Area: Fire Weather Zone 101 Northern and Central Idaho Panhandle (Zone 101), Fire Weather Zone 662 East Portion of North Cascades National Park/Lake Chelan National Recreational Area (Zone 662), Fire Weather Zone 684 East Washington Okanogan/Methow Valleys (Zone 684), Fire Weather Zone 685 East Washington North Cascades (Zone 685), Fire Weather Zone 686 East Washington Northeast (Zone 686) and Fire Weather Zone 687 East Washington Okanogan Highlands (Zone 687). * Thunderstorms: Elevated early morning dry thunderstorms will be possible. Showers and thunderstorms will continue through the afternoon along the Canadian border. * Winds: Northwest 10 to 15 mph with gusts up to 25 mph in the afternoon. The strongest gusts will be across the southern portions of these fire weather zones. * Relative Humidities: 15 to 25 percent in the valleys and 25 to 40 percent over the higher terrain. * Impacts: New fire starts with rapid spread possible from gusty winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ WAZ673-674-676-677-680-682-062245- /O.CON.KOTX.FW.A.0003.210707T0700Z-210708T0300Z/ East Washington Northern Columbia Basin (Zone 673)- East Washington Palouse and Spokane Area (Zone 674)- East Washington South Central Cascade Valleys (Zone 676)- East Washington Central Cascade Valleys (Zone 677)- East Washington South Central Cascade Mountains (Zone 680)- East Washington Central Cascade Mountains (Zone 682)- 733 AM PDT Tue Jul 6 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING FOR THUNDERSTORMS FOLLOWED BY WIND AND LOW RELATIVE HUMIDITY FOR EAST SLOPES OF THE CASCADES INTO THE COLUMBIA BASIN...PALOUSE AND SPOKANE AREA... * Affected Area: Fire Weather Zone 673 East Washington Northern Columbia Basin (Zone 673), Fire Weather Zone 674 East Washington Palouse and Spokane Area (Zone 674), Fire Weather Zone 676 East Washington South Central Cascade Valleys (Zone 676), Fire Weather Zone 677 East Washington Central Cascade Valleys (Zone 677), Fire Weather Zone 680 East Washington South Central Cascade Mountains (Zone 680) and Fire Weather Zone 682 East Washington Central Cascade Mountains (Zone 682). * Thunderstorms: Elevated early morning dry thunderstorms will be possible. * Winds: West 10 to 20 mph with gusts up to 30 mph. * Relative Humidities: 14 to 25 percent in the valleys and 25 to 47 percent over the higher terrain. * Impacts: New fire starts with rapid spread possible from gusty winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
789 WWUS86 KOTX 062117 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 217 PM PDT Tue Jul 6 2021 WAZ673-674-676-677-680-682-070530- /O.UPG.KOTX.FW.A.0003.210707T0700Z-210708T0300Z/ /O.NEW.KOTX.FW.W.0005.210707T0900Z-210708T0300Z/ East Washington Northern Columbia Basin (Zone 673)- East Washington Palouse and Spokane Area (Zone 674)- East Washington South Central Cascade Valleys (Zone 676)- East Washington Central Cascade Valleys (Zone 677)- East Washington South Central Cascade Mountains (Zone 680)- East Washington Central Cascade Mountains (Zone 682)- 217 PM PDT Tue Jul 6 2021 ...RED FLAG WARNING IN EFFECT FROM 2 AM TO 8 PM PDT WEDNESDAY FOR THUNDERSTORMS FOLLOWED BY WIND AND LOW RELATIVE HUMIDITY FOR EAST SLOPES OF THE CASCADES INTO THE COLUMBIA BASIN...PALOUSE AND SPOKANE AREA... The National Weather Service in Spokane has issued a Red Flag Warning for thunderstorms followed by wind and low relative humidity, which is in effect from 2 AM to 8 PM PDT Wednesday. The Fire Weather Watch is no longer in effect. * Affected Area: Fire Weather Zone 673 East Washington Northern Columbia Basin (Zone 673), Fire Weather Zone 674 East Washington Palouse and Spokane Area (Zone 674), Fire Weather Zone 676 East Washington South Central Cascade Valleys (Zone 676), Fire Weather Zone 677 East Washington Central Cascade Valleys (Zone 677), Fire Weather Zone 680 East Washington South Central Cascade Mountains (Zone 680) and Fire Weather Zone 682 East Washington Central Cascade Mountains (Zone 682). * Thunderstorms: Elevated early morning dry thunderstorms will be possible. * Winds: West 10 to 20 mph with gusts to between 30 and 35 mph. * Relative Humidities: 14 to 25 percent in the valleys and 25 to 48 percent over the higher terrain. * Impacts: New fire starts with rapid spread possible from gusty winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ IDZ101-WAZ662-684>687-070530- /O.UPG.KOTX.FW.A.0003.210707T1200Z-210708T0300Z/ /O.NEW.KOTX.FW.W.0005.210707T1200Z-210708T0300Z/ Northern and Central Idaho Panhandle (Zone 101)- East Portion of North Cascades National Park/Lake Chelan National Recreational Area (Zone 662)- East Washington Okanogan/Methow Valleys (Zone 684)- East Washington North Cascades (Zone 685)- East Washington Northeast (Zone 686)- East Washington Okanogan Highlands (Zone 687)- 217 PM PDT Tue Jul 6 2021 ...RED FLAG WARNING IN EFFECT FROM 5 AM TO 8 PM PDT WEDNESDAY FOR THUNDERSTORMS FOLLOWED BY WIND AND LOW RELATIVE HUMIDITY FOR NORTHERN WASHINGTON AND IDAHO... The National Weather Service in Spokane has issued a Red Flag Warning for thunderstorms followed by wind and low relative humidity, which is in effect from 2 AM to 8 PM PDT Wednesday. The Fire Weather Watch is no longer in effect. * Affected Area: Fire Weather Zone 101 Northern and Central Idaho Panhandle (Zone 101), Fire Weather Zone 662 East Portion of North Cascades National Park/Lake Chelan National Recreational Area (Zone 662), Fire Weather Zone 684 East Washington Okanogan/Methow Valleys (Zone 684), Fire Weather Zone 685 East Washington North Cascades (Zone 685), Fire Weather Zone 686 East Washington Northeast (Zone 686) and Fire Weather Zone 687 East Washington Okanogan Highlands (Zone 687). * Thunderstorms: Elevated early morning dry thunderstorms will be possible. Showers and thunderstorms will continue through the afternoon along the Canadian border. * Winds: West-Northwest 10 to 20 mph with gusts to between 25 and 35 mph from late morning into afternoon. From Okanogan Highlands to the Northern Panhandle, the strongest gusts will be across the southern portions of these fire weather zones. * Relative Humidities: 15 to 25 percent in the valleys and 25 to 40 percent over the higher terrain. * Impacts: New fire starts with rapid spread possible from gusty winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this fire weather watch went out at Jul 5, 2:58 PM PDT, 41 minutes earlier.
Area forecast discussion, Jul 5, 2:58 PM PDT, 41 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
258 PM PDT Mon Jul 5 2021
.SYNOPSIS...
Temperatures will remain very warm over the Inland Northwest
through this week with high temperatures mainly in the 90s.
A weather disturbance on Wednesday will bring the potential for
thunderstorms followed by breezy afternoon winds. After cooler
weather for Thursday then temperatures will warm up for the
upcoming weekend.
&&
.DISCUSSION...
...Nocturnal thunderstorms early Wednesday morning followed by
breezy winds Wednesday afternoon...
Tonight through Tuesday: Hot dry conditions continue across the
region. Some breezy evening Cascade gap winds is expected with
gusts to 20 mph and locally up to 25 mph. The winds are expected
to remain elevated through the night across the Wenatchee Valley
into the Waterville Plateau. Temperatures will warm several
degrees on Tuesday with RH values lower than today. Fortunately,
winds will be less than what is seen today.
Tuesday Night through Wednesday Night: All eyes turn to the low
off the CA coast that will move northward Tuesday into our ridge.
Both NAM and GFS are in good agreement of bringing elevated
instability into the central Cascades after midnight. The
convection will drift north and eastward through the night into
parts of eastern WA and north ID through the morning hours. These
storms are expected to contain little to no precipitation, with
the main impact being lightning and winds. By the afternoon the
elevated convection will end and we will see surface based
convection across northern WA and possibly ID as the low moves
into the area. These storms have a better potential to see some
rain with them, but again, the main impact will be lightning and
winds. Winds will increase in the afternoon and early evening to
about 15 mph for some east slope valleys into the Columbia Basin,
Palouse and Spokane area. Some of those areas could gusts to 30
mph or slightly more. Any lightning from earlier in the day
coupled with the winds in the afternoon could create a busy
afternoon for the fire community as fuels are dry enough to carry
fire. Have decided to issue a fire weather watch for the
convection early Wednesday morning followed by the winds in the
afternoon. /Nisbet
Thursday: Another trough will move trough the area Thursday. This
one will be slower moving and weaker than the system on Thursday,
but still bring chances for afternoon convection and breezy
winds. The greatest chances for convection Thursday will be for
northeastern Washington and north Idaho along the Canadian border.
Winds will be breezy in the east slopes of the Cascades through
the Basin into the Palouse in the Spokane area with gusts up to up
to 25 mph possible. Temperatures on Thursday will be about 5 to
10 degrees cooler compared to Wednesday with highs in 80s and low
90s. This will be the first day in two weeks that Spokane will
drop below 90 degrees. These slightly cooler temperatures will
allow relative humidites to increase above critical fire weather
thresholds.
Friday through Monday: The ridge will rebuild over the region on
Friday and allow temperatures to rebound into the upper 90s and
low 100s by Saturday. Models are starting to suggest another
trough to move through late weekend into early next week bringing
the next round of breezy winds to the region. Relative humidites
are forecasted to be in the low to mid teens, so this will be the
next day to keep an eye on for in terms of fire weather. vmt
&&
.AVIATION...
18Z TAFS: Some smoke and haze in the aviation area due to
increased activity on new local and existing regional fires. One
fire burning east of KEAT could result in smoke or haze at times
vcnty of Moses Lake and Ephrata. Smoke from British Columbia could
result in haze or local smoke around Omak, Republic, and Colville.
Winds will be weaker today but still gusts around 20kts at
Wenatchee, Moses Lake and Chelan with lower speeds in the eastern
Basin, Pullman, and Spokane.
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 62 97 65 93 60 87 / 0 0 20 20 0 0
Coeur d'Alene 60 95 61 92 58 85 / 0 0 20 20 10 0
Pullman 57 94 62 88 55 84 / 0 0 20 20 0 0
Lewiston 68 104 71 100 65 92 / 0 0 20 20 0 0
Colville 56 97 58 93 53 87 / 0 0 20 30 20 10
Sandpoint 56 92 55 90 54 82 / 0 0 20 20 10 10
Kellogg 65 92 68 89 61 81 / 0 0 20 20 10 0
Moses Lake 62 99 66 96 57 92 / 0 0 20 20 0 0
Wenatchee 66 99 71 93 61 89 / 0 0 20 20 0 0
Omak 67 101 66 94 61 90 / 10 0 20 20 10 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Fire Weather Watch from late Tuesday night through Wednesday
evening for Northern and Central Idaho Panhandle (Zone
101).
WA...Fire Weather Watch from late Tuesday night through Wednesday
evening for East Portion of North Cascades National
Park/Lake Chelan National Recreational Area (Zone 662)-East
Washington North Cascades (Zone 685)-East Washington
Northeast (Zone 686)-East Washington Okanogan Highlands
(Zone 687)-East Washington Okanogan/Methow Valleys (Zone
684).
Fire Weather Watch from late Tuesday night through Wednesday
evening for East Washington Central Cascade Mountains (Zone
682)-East Washington Central Cascade Valleys (Zone 677)-
East Washington Northern Columbia Basin (Zone 673)-East
Washington Palouse and Spokane Area (Zone 674)-East
Washington South Central Cascade Mountains (Zone 680)-East
Washington South Central Cascade Valleys (Zone 676).
&&Hazardous weather outlook, Jul 5, 5:35 AM PDT, 10 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 535 AM PDT Mon Jul 5 2021 IDZ001>004-026-027-WAZ031>038-041>044-061245- Northern Panhandle-Coeur d'Alene Area-Idaho Palouse- Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties-Northeast Blue Mountains- Lower Garfield and Asotin Counties-Washington Palouse- Moses Lake Area-Upper Columbia Basin-Spokane Area- Northeast Mountains-Okanogan Highlands-Wenatchee Area- East Slopes Northern Cascades-Okanogan Valley-Waterville Plateau- 535 AM PDT Mon Jul 5 2021 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Tuesday will be hot with temperatures in the mid to upper 90s and possible triple digits in warmer locations. There will be a threat for isolated lightning strikes Wednesday morning followed by gusty winds Wednesday afternoon leading to elevated fire weather concerns.
Nearby
Fire Weather Watches in Idaho, 2021Fire Weather Watches in Washington, 2021Every fire weather watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.